# SDR 95FDEA00077

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: M400956
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 0278 FOUND BRACKET STA 303, LBL 32 CRACKED WL 208.  REMOVED AND REPLACED BRACKET PER SRM 51-20-1.
